# SDR REXA2014082700865

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE INBD ACTUATOR END COVER HAS WEAR 684 ET.  DRILLED NEW RT INBD FLAP VANE ACTUATOR END COVER 684 ET IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.  PANEL 684 ET WILL BE INSTALLED ON OPERATIONS 192 PANEL.
